| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2011, no. 65-68


A. Shahsavaran
      Haar wavelet method to solve Volterra integral equations with weakly singular kernel by collocation method
      Appl. Math. Sci., Vol. 5, 2011, no. 65-68, 3201-3210.

A. Shahsavaran
      Computational method to solve nonlinear integral equations using block pulse functions by collocation method
      Appl. Math. Sci., Vol. 5, 2011, no. 65-68, 3211-3220.

O. E. Emam
      Interactive bi-level multi-objective integer non-linear programming problem
      Appl. Math. Sci., Vol. 5, 2011, no. 65-68, 3221-3232.

V. E. Seleznev, S. N. Pryalov
      Gas-liquid flow model for branched trunklines
      Appl. Math. Sci., Vol. 5, 2011, no. 65-68, 3233-3261.

L. Sujatha, S. Elizabeth
      Fuzzy shortest path problem based on similarity degree
      Appl. Math. Sci., Vol. 5, 2011, no. 65-68, 3263-3276.

R. Alimohammadi
      Optimal confidence interval for effects of response error model in surveys
      Appl. Math. Sci., Vol. 5, 2011, no. 65-68, 3277-3283.

R. Alimohammadi
      Asymptotic interval estimation for mean of real values in surveys
      Appl. Math. Sci., Vol. 5, 2011, no. 65-68, 3285-3290.

F. Ghanim, M. Darus
      Some results of meromorphic functions related to Cho-Kwon-Srivastava operator
      Appl. Math. Sci., Vol. 5, 2011, no. 65-68, 3291-3301.

A. Sayyareh
      A new upper bound for Kullback-Leibler divergence
      Appl. Math. Sci., Vol. 5, 2011, no. 65-68, 3303-3317.

C. S. Ssebugenyi
      Using the minimal entropy martingale measure to valuate real options in multinomial lattices
      Appl. Math. Sci., Vol. 5, 2011, no. 65-68, 3319-3334.

S. Alkhazaleh, A. R. Salleh, N. Hassan
      Fuzzy parameterized interval-valued fuzzy soft set
      Appl. Math. Sci., Vol. 5, 2011, no. 65-68, 3335-3346.

M. Chiangpradit, S. Niwitpong
      Predictor of AR(1) process with a linear trend after preliminary unit root tests
      Appl. Math. Sci., Vol. 5, 2011, no. 65-68, 3347-3356.

G. L. Silver
      Interpolation of the eight-point prism with trigonometric equations
      Appl. Math. Sci., Vol. 5, 2011, no. 65-68, 3357-3365.

Jun-fen Li, Shu-guang Zhang, Dan-dan Pu
      Ruin probability for dependent risk model with variable interest rates
      Appl. Math. Sci., Vol. 5, 2011, no. 65-68, 3367-3373.

Haihua Wang, Yanqiong Liu
      Positive solutions for boundary value problem of fractional functional differential equations
      Appl. Math. Sci., Vol. 5, 2011, no. 65-68, 3375-3380.

M. Alamgir Khan, Sumitra, R. Kumar
      Some fixed point results through semi compatibility in 2 metric space
      Appl. Math. Sci., Vol. 5, 2011, no. 65-68, 3381-3391.

N. Anitha, K. Arjunan
      Notes on intuitionistic fuzzy ideals of a hemiring
      Appl. Math. Sci., Vol. 5, 2011, no. 65-68, 3393-3402.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |